# SDR WX0A070908

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO SMELL OF BURNING AND SMOKE IN CABIN.  DROPPED PSU'S AND CLEANED PANELS, NO ODORS OR EVIDENCE OF BURNING NOTED.  REMOVED AND REPLACED COALESCER BAGS, REF AMM 21-20-02 RAN ENGINES REF AMM 71-00-00 OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
